Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4377
Title: Addendum to the paper The Bounded-Open Topology and its Relatives
Authors: Kundu, S.
Raha, A.B.
Keywords: bounded setcontinuum hypothesisg-open
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: S. Kundu, A. B. Raha, "Addendum to the paper The Bounded-Open Topology and its Relatives", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 163-165.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: 
Addendum to the paper The Bounded-Open Topology and its Relatives, Rendiconti dell'Istituto di Matematica della Università di Trieste, 27 (1995), 61-77.
Type: Article
URI: http://hdl.handle.net/10077/4377
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:
File Description SizeFormat
KunduRahaRendMat29.pdf146.71 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 10

1,126
Last Week
10
Last month
checked on Apr 1, 2020

Download(s) 50

320
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.